# SDR SWAA2022050292254

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 RBL21 AND WL156 AFT CARGO COMPARTMENT 2022-194844 / [01] TOOL USED: PRECISION RADIUS GAUG; PN: S167C; SN: AE-28526; DUE DATE: 01-FEB-23;[02] TOOL USED: CALIPER; PN: DIGITAL 150; SN: AE-412601; DUE DATE: 31-MAY-22;[03] REPLACED WEB-INTERCOSTAL (SHIELD) AND FASTENERS LOCATED BETWEEN BS847 TO BS867 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #146A0081 REV.A SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED WEB-INTERCOSTAL (SHIELD) AND FASTENERS LOCATED BETWEEN BS847 TO BS867 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING #146A0081 REV.A SEE INDIVIDUAL SIGN OFF BELOW; RII
